Jump to content

If you find useful information here, your gift would help keep this site going. Our staff is entirely volunteer.

Photo
- - - - -

Falling out of love during withdrawl :( please read


  • This topic is locked This topic is locked
1 reply to this topic

#1 sadandconfused

sadandconfused

    Member

  • Members
  • PipPip
  • 27 posts
  • LocationStephenville

Posted 11 December 2016 - 05:12 PM

Hello everyone, I don't mean to bombard everyone with questions but I would love to get feedback on anyone who has experienced this. If I had any earthly idea that antidepressants would affect love, I would have never started them. I was into my last year of nursing school and was very stressed out so I went to my doctor and he prescribed me 10 mg of Lexapro. I started taking the pills at the end of August 2015. In September I met the love of my life. Omg I loved him so so much. I couldn't believe I had met someone like him and I just felt so incredibly blessed to finally find my soulmate. Just thinking about him would make me tear up. I loved him so so much. We had an incredible, amazing 9 months together and I was done with school so I decided to get off the lexapro. I quit cold turkey around May 2016 cause I thought I could handle it and wasn't really concerned about withdrawl. Stupid I know. The next 6 weeks or so went great. I had maybe had a couple headaches and been extra tired but nothing that I couldn't handle. My anxiety had increased but I still felt good, very happy. And then out of nowhere, my world fell apart. I woke up one morning to realize my world turned upside down. I looked at the man I had been so crazy about and I felt nothing. He kissed and hugged me before he went to work and I had no feelings whatsoever for him. Just like that. I immediately felt dizzy and ran to the bathroom and threw up. I couldn't believe what I was feeling. The man I was certain I couldn't wait to marry and love more than anything. I felt nothing for him. I cried and cried. It has been 5 months since that day and the feelings still have not returned. I am terrified. I cry so often. I hate everything. I cannot believe what I'm feeling. I was so so happy and now this. I got even more terrified when I had read something about people sometimes fall in love with people they normally wouldn't if they weren't on pills. This makes me literally sick. I loved him so much on the pills, I just cannot even began to believe that the 9 months with him were a lie or all caused by some pills. I wish I would have never started lexapro or stopped them cold turkey. I pray with all my heart and soul that this is only from withdrawl and that my love for him will return as this gets better. I don't know what to do. It's getting so hard to fake it but we have so many amazing memories together. Please please please if anyone has experienced this please let me know. Even if it didn't get better, I would like to know what I should maybe expect or if I should plan on getting them back. I really need some help. I'm afraid if I keep going on feeling this miserable, I'll end up in a mental hospital somewhere. I apologize for the length, but I didn't know how to shorten my story. Please let me know if anyone fell in love while on pills and if you felt like you fell out of love during withdrawl. Thank you so much in advance.
End of August 2015 was put on 10mg Lexapro for anxiety.
Quit cold turkey in June 2016.

#2 scallywag

scallywag

    Platinum star

  • Moderators
  • 3,265 posts
  • LocationOntario, Canada

Posted 11 December 2016 - 07:57 PM

sadandconfused -- I moved the post you made earlier, the same as the one above, to the Love during withdrawal topic because the post is very closely related to your posts in that topic.

 

This topic will be locked. In a day or two, it will hidden.

 

If you wish to respond to sadandconfused, please do so in the other topic, Love during withdrawal.


This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.
 
1997-1999 Effexor; 2002-2005 Effexor XR 37.5 mg linear taper, dropping same #beads/week with bad results
Cymbalta (brand name), 60 mg 2012 - 2015; 2016 20 mg - 7 mg, detailed taper doses in this post;
Current dose:  7.0 mg (65 beads) 2016-Dec-10, holding into February
+ Supplements: fish oil (1500 mg EPA/500 mg DHA), Vitamins: D3, K2, C; Minerals: Mg, Se, Cr, I, V
scallywag's Introduction Post

Online spreadsheet for dose taper calculations and nz11's THE WORKS spreadsheet